# SDR SWIA202052765

- Difficulty date: September 25, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N124SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000439
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Broken
- Location: Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY GEAR EXTENSION DOOR COVER LATCH BROKEN.  FILED CLOSED (9/24/2020).  REMOVED AND REPLACED THE EMERGENCY GEAR EXTENSION DOOR, PER AMM.  OPS CHECK GOOD AT THIS TIME.
